# SDR 2008FA0000697

- Difficulty date: September 30, 2008
- Submitted: October 22, 2008
- Operation: General aviation
- Aircraft: N622CP
- Make and model: Cirrus SR20
- Aircraft serial: 1932
- Engine: Cont IO360ES
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Condition: Broken
- Location: Impulse Coupling
- Part time: 4 hours
- Component: Magneto
- Component part number: 10500556
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAGNETO CHECK ON GROUND RUN-UP 30 SEPT 2008, THE PILOT REPORTED THAT WHEN THE LT MAG WAS SELECTED THE ENGINE WOULD NOT STAY RUNNING. ACFT WAS BROUGHT IN FOR MAINT AND IT WAS DISCOVERED THAT THE MAGNETO IMPULSE COUPLING SPRING WAS BROKEN IN THE LEFT MAGNETO. THE LT MAGNETO WAS REMOVED AND REPLACED, GROUND RUN CHECK WAS GOOD, AND ACFT WAS RETURNED TO SERVICE. (K)
